Patient Presentation: A 70-year-old male presented with blurry vision in both eyes for the past three weeks. He had a history of chronic lymphocytic leukemia (CLL), hypertension, schizophrenia, benign prostatic hyperplasia, and dyslipidemia. He was currently taking Imbruvica (medication for CLL), ramipril, chlorpromazine, tamsulosin, and rosuvastatin. On examination, visual acuity was 20/30 in both eyes. Slit lamp examination was normal. Fundus examination demonstrated abnormalities in the macula. An OCT macula was performed demonstrating the following:
Question: Please describe the OCTs above?
Question: What medication is the likely cause for the changes seen on OCT?
Question: Which of the following medications has NOT been reported to cause cystoid macular edema?
1. Drug-induced cystoid macular edema can occur and should be on the differential when assessing a patient for macular edema.
2. CME is characterized by intra-retinal fluid in the outer plexiform layer and the inner retinal layers (inner nuclear and plexiform)